| Model Number |
72404230 |
| Medical Device Problem Codes |
Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was difficult to squeeze and auto inflated.As a result, the device was explanted and replaced.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.